| Texto completo | |
| Autor(es): |
Valdivino, V. Junior
;
Machado, Fabio P.
;
Ravishankar, Krishnamurthi
;
Sidoravicius, V
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SOJOURNS IN PROBABILITY THEORY AND STATISTICAL PHYSICS - II: BROWNIAN WEB AND PERCOLATION, A FESTSCHRIFT FOR CHARLES M. NEWMAN; v. 299, p. 20-pg., 2019-01-01. |
| Resumo | |
The study of rumor models from a percolation theory point of view has gained a few adepts in the last few years. The persistence of a rumor, which may consistently spread out throughout a population can be associated to the existence of a giant component containing the origin of a graph. That is one of the main interests in percolation theory. In this paper we present a quick review of recent results on rumor models of this type. (AU) | |
| Processo FAPESP: | 09/52379-8 - Modelagem estocástica de sistemas interagentes |
| Beneficiário: | Fabio Prates Machado |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |